# SDR AALA201506059007

- Difficulty date: June 2, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 16,252 hours, 13,637 cycles
- System (JASC): 3140 · Central Computers
- Part: Processor
- Part number: 70265421901
- Part serial: 7089800
- Condition: Failed
- Location: Zone 100
- Part time: 16,252 hours, 13,637 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 1847  EN-ROUTE, THE FLIGHT EXPERIENCED AN ELEC MALFUNCTION IN CRUISE FLIGHT.  THE CAPTAIN'S SIDE MAU1 WAS LOST, ALONG WITH ACARS, AUTOPILOT & AUTO BRAKE FUNCTIONS.  THE FLIGHT DECLARED AN EMER & DIVERTED.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  REPLACED THE NIC 1 PROCESSOR.
